# SDR AALA202002109002

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 46,946 hours, 33,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
